MathSciNet Relay Station
MathSciNet bibliographic data
MR78643 22.0X
Montgomery, D.; Samelson, H.; Yang, C. T. Groups on $E^n$ with $(n-2)$-dimensional orbits. Proc. Amer. Math. Soc. 7 (1956), 719–728.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement